| Model Number |
EQ-5000 |
| Medical Device Problem Codes |
Break (1069); Insufficient Heating (1287); No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the temperature won't rise, the equipment won't work, and the hose is broken".There was no patient involvement and reporter confirmed that there were no patient harm/adverse event reported.
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
One device was returned for evaluation in used condition.The customer's reported problem was not verified during functional testing.The reported issue did not reproduce, and the cause was unable to be determined.At the customer's request, the product was returned to the customer without repair.Therefore, no action was taken.